| Catalog Number |
B2050-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the calcified, 100% stenosed superficial femoral artery (sfa).The 5x120 mm armada 35 percutaneous transluminal angioplasty (pta) catheter ruptured when it reached the rated burst pressure (rbp).There were no adverse patient effects and there was no clinically significant delay in the procedure.Another balloon was used to complete the procedure.No additional information was provided.